Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fatigue, tiredness, black stools, soreness post delivery, had blood transfusions, heavy blood loss during labor, on iron tablets. Remedy?

I havr just had a baby 5 weeks ago and had stiches as I lost 2 much blood in labour and had 2 have 2 blood tranbfusions I have had black poos since and can be sore and sometimes don t want to come out when I feek I neeed to go to the toilet I am on iron tablets for 6 weeks plus and and still feel very draind and tired what is best for me start feeling myself again
Asked On : Sun, 27 May 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

Black colored stools and constipation ( unable to pass motion freely) are common side effects of using Iron tablets. You need not worry about them and need not stop taking iron pills. Taking plenty of fiber rich diet like green leafy vegetables, fresh fruits especially citrus fruits will help you in passing motion freely.

Pregnancy and delivery are physically and mentally demanding states. As you have mentioned you had lot of blood loss during delivery.
Malnutrition and anemia are the reasons for you feeling tired and drained. Taking good diet will help you get over it. Iron rich diet is preferable. Jaggery, peanuts, pistachio, dry fruits, green leafy vegetables and chicken or mutton liver are good sources of iron.
Try to have at least 2 eggs a day, fish at least twice a week and meat once a week. Take plenty of fresh fruits and vegetables.
Good diet alone can do wonders and makes you feel better. Meanwhile dont feel too worried and enjoy the motherhood. I hope you would be back to norm in no time.
Take Care
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor